# SDR WRLA97107

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLT CREW RECEIVED A NR 2 ENGINE FIRE WARNING.  FLT CREW REDUCED POWER ON ENGINE, AND INDICATION EXTINGUISHED.  FLT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE TROUBLE-SHOOTING.  A/C RETURNED TO POINT OF DEPART AND LANED WITHOUT INCIDENT.  MX REP INSPECTED ENG AND COWLING FOR EVIDENCE OF FIRE, NONE NOTED.  FURTHER INVESTIGATION FOUND HYD LINE CHAFING ON THE 'B' FIRE LOOP.  REPOSITIONED LINE.  CFDS FAULTS INDICATED FAN AIR VALVE BAD.  REPLACED VALVE.  ADDITIONALLY, AS PRECAUTION, REPLACED FAN AIR PRESSURE REGULATOR VALVE.  TEST FLT CONDUCTED ON AIRCRAFT WITH NO FAULTS FOUND.  A/C RETURNED TO SERVICE.  (M)
